# SDR EVCA201210120037

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N490AE
- Make and model: Bell 206L-4
- Aircraft serial: 52336
- Aircraft time: 2,863 hours, 8,339 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP FAILURE IN CRUISE FLIGHT.
